# SDR AALA201801089040

- Difficulty date: January 6, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 50,022 hours, 29,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE WILL NOT STAY ARMED. MAINTENANCE FOUND ICE ON DOOR SWITCH CLEANED AND LUBED DOOR MECHANISM AND PERFORMED SATISFACTORY OPERATIONS CHECK.
